How To Stop Sweating Palms?

[email protected]>

Hi, I am currently on sertraline and zoloft and have been since age 15. I was diagnosed with generalized anxiety disorder when i was 12 and it has gotten progressively worse over the years. The side effects of these medications are terrible- my hands shake constantly even though i dont take any medication, tremors in my arms as well as legs (which is so bad that they hurt), diarrhea for about 3 months now, severe bloating/gas which becomes unbearable at times because it lasts days at a time until the next thing happens. My mother has had problems with her weight all her life but she recently got off of those meds after having an embarassing incident where someone saw her walking around like a zombie and called 911 to report that she looked like she was high! She is now back on them which doesn’t help this problem either since they make me feel absolutely horrible too. Her doctor told us to try something else; we tried lexapro (to no avail) then imipramine (didn’t work either). He said he would call us tomorrow morning if there were any changes or new info which prompted me to ask if anyone here could suggest anything other than these two things? We live in Canada where we only get one free prescription each month from our family doctor so its hard living under his restrictions especially since both of us have other medical issues running rampant through out our lives – making prescriptions difficult for everyone involved

Leave a Comment